# SDR COMA2009011370010

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 14,625 hours, 10,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00557
- Condition: Seized
- Location: Right
- Part time: 15,213 hours, 10,977 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHILE AT GATE, FWD AND AFT LAV SMOKE DETECTORS WERE TRIGGERED. (NO PASSENGERS ON BOARD ACFT.)  REMOVED AND REPLACED RT PACK ACM.
